MAUDE Adverse Event Report: LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRANDS; SYRINGE, LL 5CC

LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRANDS; SYRINGE, LL 5CC
Catalog Number 16-S5C
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that when injecting a patient, the syringe broke by splitting longitudinally and medication spilled to the floor.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 5CC
Manufacturer (Section D)
LIFELONG MEDITECH PRIVATE LIMITED
plot no. 18, sector-5
imt manesar
gurgaon, 12205 0
IN  122050
MDR Report Key24072748
Report Number1451040-2026-00005
Device Sequence Number13062962
Product Code FMF
UDI-Device Identifier10612479207001
UDI-Public10612479207001
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
Report Date (Section F) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S5C
Device Lot Number052505-R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2026
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/14/2026